Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Groin, thigh soreness minutes after playing, pulled feeling, extreme fatigue, no improvement despite sufficient rest and medicines. Advise?

I play football/soccer on a weekly basis for a couple of hours and over the past 6/7 months I have developed a thing where after about 30 minutes into the game my thighs and groin get sore. It always feels like I ve pulled something.and then after the game over the next few days my thighs And groin will be agony. I m only 15 and the soccer I play is not for a team it is just a friendly kick about with my friends. But I feel as though im not enjoying myself because halfway through the game I have to slow down and I feel very fatigued due to this. I have tried many things to resolve the problem in the last couple of months, I consulted a doctor who gave me imflammatory tablets. I also took 6 weeks off of physical activities as well but the pain eventually came back. What could the problem be?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response

I have studied your case.
As per your history and symptoms there can be injury to abductor muscles or ligament.
I will advise you do MRI of hip and after consulting with your doctor you can do that.

Till time take analgesic and continue physiotherapy.
Diet rich in calcium and protein will help.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care

Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor